Jump to content

acneguitarist

Member Since 13 Jan 2013
Offline Last Active May 12 2013 11:59 PM

Topics I've Started

Accutane - 3 Weeks Left, Before And After!

12 May 2013 - 08:10 PM

Attached File  photo 1.PNG   1.04MB   52 downloads

 Before!

 

 

 

Attached File  photo 2.PNG   1.25MB   53 downloads After!

 

 

I have three weeks left.  I had no depression, suicidal thoughts, irritable bowels, or anything like that.  I was/still get very tired sometimes, and I had a terrible initial breakout.  I got very dehydrated and dry and I am still a little dry but I have adapted.  Still have some acne on my neck that is on its way out but it is pretty much all gone on my back.  My face is almost 100% clear, just have some scarring and hyperpigmentation.  No painful cysts!  Thought I had some hair thinning for awhile but I think it was mostly in my head, and even if it is thinner, I would definitely make this trade, especially since I believe any loss will grow back.  My face finally doesn't hurt constantly.  And physically, I just did my highest benchpress ever this morning, so I feel good. Lol overall, very pleased.


18 Years Old, Month 5, It Finally Happened - Hair Loss

25 April 2013 - 06:18 PM

Well... Pretty sure I am experiencing some Accutane related hair loss.  I'm 18.  Not too down about it except that prom is this Saturday.  My cowlick has always bugged me and I have always been self conscious about it, but I am fairly positive that my hair is thinning on the back of my head away from my cowlick.  It's like the back of my head, not my "crown".  No matter what I do it just looks way thinner. And it's not like male pattern baldness, it's weird...

 

I've been on Accutane for almost 5 complete months.  I was on 80 mg a day for a while and was just bumped up to 100 mg a day to kick it for good.  155 pounds.

 

It really kind of sucks.  I haven't had any depression or anything, but last night I had sort of a breakdown with my girlfriend.  I feel fine now, had a good day.. It just really sucks!

 

I also noticed the thinning of my left sideburn area.  Just really strange...

 

Does hair grow back after Accutane? I want to finish my treatment, my acne is not perfectly clear yet although it is way improved.  Any one having this experience?  I mean I am thinking about shaving my head over summer.  Heading to UC Berkeley next fall.  I'm still so young.. sucks. neutral.gif


Blurred Vision And Dry Eyes On Accutane

18 April 2013 - 02:21 PM

How serious is this? I can still see but it seems like my left eye is getting blurry off and on.  Before this, they were getting super dry.


Bumping Up To 100 Mg A Day

09 April 2013 - 10:28 PM

So, I've decided to go ahead and take my derm's advice to bump up my dose from 80 to 100.  I was very reluctant, but here are my reasons: my acne is only mildly better and I'm 3 months in.  I'm still getting small cysts and my neck has barely cleared up.  I mean I love the improvement so far I just want it to go away for good, so I figure the worst that can happen is side effects get bad and I lower my dose again.  Wish me luck!


Ibuprofen To Reduce Inflamation

09 March 2013 - 02:05 AM

My dad keeps telling me to do this and my derm said to try if I wanted.  Has anyone taken ibuprofen regularly to reduce the swelling and inflammation from Accutane?